The maximum maximum of a martingale
Séminaire de probabilités de Strasbourg, Tome 32 (1998), p. 250-263
@article{SPS_1998__32__250_0,
     author = {Hobson, David G.},
     title = {The maximum maximum of a martingale},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {32},
     year = {1998},
     pages = {250-263},
     zbl = {0935.60028},
     mrnumber = {1655298},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1998__32__250_0}
}
Hobson, David G. The maximum maximum of a martingale. Séminaire de probabilités de Strasbourg, Tome 32 (1998) pp. 250-263. http://www.numdam.org/item/SPS_1998__32__250_0/

[1] Azéma, J., Gundy, R.F. AND Yor, M.; Sur l'integrabilité uniforme des martingales continues, Séminaire de Probabilités, XIV, 53-61, 1980. | Numdam | MR 580108 | Zbl 0442.60046

[2] Azéma, J. AND Yor, M.; Une solution simple au problème de Skorokhod, Séminaire de Probabilités, XIII, 90-115, 1979. | Numdam | MR 544782 | Zbl 0414.60055

[3] Bertoin, J. AND Le Jan, Y.; Representation of measures by balayage from a regular recurrent point, Annals of Probability, 20, 538-548, 1992. | MR 1143434 | Zbl 0749.60038

[4] Blackwell, D. AND Dubins, L.D.; A Converse to the Dominated Convergence Theorem, Illinois Journal of Mathematics, 7, 508-514, 1963. | MR 151572 | Zbl 0146.37503

[5] Chacon, R. AND Walsh, J.B.; One-dimensional potential embedding, Séminaire de Probabilités, X, 19-23, 1976. | Numdam | MR 445598 | Zbl 0329.60041

[6] Dubins, L.D.; On a theorem of Skorokhod, Annals of Mathematical Statistics, 39, 2094-2097, 1968. | MR 234520 | Zbl 0185.45103

[7] Dubins, L.D. AND Gilat, D.; On the distribution of maxima of martingales, Proceedings of the American Mathematical Society, 68, 337-338, 1978. | MR 494473 | Zbl 0351.60049

[8] Hobson, D.G.; Robust hedging of the lookback option, To appear in Finance and Stochastics, 1998. | Zbl 0907.90023

[9] Kertz, R.P. AND Rösler, U.; Martingales with given maxima and terminal distributions, Israel J. Math., 69, 173-192, 1990. | MR 1045372 | Zbl 0743.60046

[10] Meyer, P.A.; Probability and Potentials, Blaidsell, Waltham, Mass., 1966. | MR 205288 | Zbl 0138.10401

[11] Perkins, E.; The Cereteli-Davis solution to the H1-embedding problem and an optimal embedding in Brownian motion, Seminar on Stochastic Processes, 1985, Birkhauser, Boston, 173-223, 1986. | MR 896743 | Zbl 0607.60071

[12] Rogers, L.C.G.; Williams' characterisation of the Brownian excursion law: proof and applications, Séminaire de Probabilités, XV, 227-250, 1981. | Numdam | MR 622566 | Zbl 0462.60078

[13] Rogers, L.C.G.; A guided tour through excursions, Bull. London Math. Soc., 21, 305-341, 1989. | MR 998631 | Zbl 0689.60075

[14] Rogers, L.C.G.; The joint law of the maximum and the terminal value of a martingale, Prob. Th. Rel. Fields, 95, 451-466, 1993. | MR 1217446 | Zbl 0794.60042

[15] Rösler, U.; Personal communication.

[16] Strassen, V.; The existence of probability measures with given marginals, Ann. Math. Statist., 36, 423-439, 1965. | MR 177430 | Zbl 0135.18701

[17] Vallois, P.; Sur la loi du maximum et du temps local d'une martingale continue uniformément intégrable, Proc. London Math. Soc., 3, 399-427, 1994. | MR 1281971 | Zbl 0807.60041